# SDR JGVR20250520001

- Difficulty date: May 20, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 15,385 hours, 10,260 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY REMOVED CORROSION ALONG LH AND RH WING LOWER TRAILING EDGE SKIN NEAR THE AFT DRAG ANGLE OUTBOARD EDGES, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. REPAIRED CORROSION BLEND BY CLEANING, TREATING AND PRIMING PER NETJETS REQUEST FOR TECHNICAL SERVICES REPORT.
